MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 26 FR., 0.35 WIRE, 12°, STERILE, SINGLE USE, 12 PC; A22202C

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 26 FR., 0.35 WIRE, 12°, STERILE, SINGLE USE, 12 PC; A22202C
Model Number A22202C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the resection electrode loop broke had broken.The issue was found during a transurethral resection of the prostate (turp) procedure.There were no reports of patient harm.

Brand Name
HF-RESECTION ELECTRODE, LOOP, 26 FR., 0.35 WIRE, 12°, STERILE, SINGLE USE, 12 PC
Common Device Name
A22202C
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key24218185
Report Number3007960282-2026-00009
Device Sequence Number18457913
Product Code GCP
UDI-Device Identifier14042761036662
UDI-Public14042761036662
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K954488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22202C
Device Lot Number1000200796
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer06/16/2026
06/26/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date06/18/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown